I have a question for all of you on Clomid .. I have gained about 10-12 pounds over the last 2 months of Clomid Estrodial and Progestrone.. Has Anyone else had this side effect??? Or am I not normal?
Its very upsetting ...
Excessive weight gain on clomid is a sign of serious side effect. Overstimulation or hyperstimulation of the ovaries.. but I can tell you when I was on progesterone pills for 21 days.. they made me eat like an insane person.. I gained a whole size and what made it even worse, is it made me very boated.. The bloating goes down, but the actual weight gain isn't that forgiving if you know what I mean :)
Thanks Guys for answering I did tell the Doc and Nurse they did tell me water weight and Bloated. I am just feeling sorry for myself woth the weight gain and no baby to be gaining the weight for I guess...
Hopefully Af is strating tomorrow then some of the blaot will be gone LOL However clomid and the estrodial and Progestrone cycle all over.
hey ive been on clomid myself for 3 months now...my weight has pretty much stayed the same i havent gain or lost any lbs..so im happy about that..the only side effect im having is the hot flashes..wow one min im sweating and the next min im freezing my dh thinks im going insane ..haha its not fun but i guess i have to deal with it...just today i went to my RE found out i got a good follicle so i got a trigger shot now waiting to ovulate and just enjoying bding all tru 4th of july week..good luck to you and sticky baby dust to all!
You are very lucky that you haven't gained any weight ... I wish I was you:) Not so Lucky
I am in the same boat as you I really think these pre nats I have been taking along with it all make me gain weight. Nad the weird thing is all the weight is in the middle which is one place my entire life I have never gained weight other than when I have been preggo. I alwys gain in the thighs and Butt.....Now I have a muffin top LOL
Tina1111- So how are you trying to shed it are you still taking all the meds? I am trying to drink a on of water the Doc office told me to drink alot f water atht most of the weight gain is water weight.
Dixiegal1-Yeah I am beliveing I will not lose any weight really until I get preggo ... Ha I get really really bad M/S and lose weight for 3 months LOL So I guess I have that to look forward... Hoping this Cycle works and I do not have to go to the next level of the drugs:)
I am so happy you said that about teh progestrone because the last couple f days I do have a little more engery. I was SOOOO tried for the 12 days I took it.. However I am gonna have to take it again in about 15 days... :( But if it helps me get preggo who cares right!!!!
THANKS to you all who anwsered and who are so helpful and caring .....
This BOARD is AWESOME!!!!!!!
i took clomid for a year and over the first four months i gained about four pounds a month. Finally it leveled off but i did not lose anyof it until i quit taking it. Most of it came off within two months of finishing clomid without trying. I was a few pounds away from my normal weight when i started ivf and well.... that was the end of that LOL.
I personally haven't gained any weight while taking Clomid. I don't know if diabetes would affect that, though. I suggest just sticking to your diet and making sure you're exercising, all that. Others may have had different experiences, though.You can discuss more here http://forum.internationaldrugmart.com/drug-informatin-f5/does-clomid-make-you-gain-weight-t4392.html
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.